# SDR IXXA2022052801

- Difficulty date: May 9, 2022
- Submitted: May 28, 2022
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 79,798 hours, 23,179 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T280071
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LW LE AT OSS 460
